Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: LIVID!!! gorgeouslygrim

Posted by Justherself54 on April 1, 2010, at 23:51:07

In reply to LIVID!!!, posted by gorgeouslygrim on April 1, 2010, at 22:04:16

That's been one of my problems with certain meds..I call it the b@%ch switch. The worst offenders for me are SNRI's..I can usually work through my anger issues or keep them in check, but on certain meds that flies out the window..go figure..and yes, it can happen quickly. It's such a feeling of inner rage that comes out of nowhere. Scared the crap out of me.

Hope you feel better soon..sounds like it's not a good med for you.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:941696
URL: http://www.dr-bob.org/babble/20100328/msgs/941717.html